Big Pimples Appear After Using Products That Contain AHA BHA?

Illustration of Big Pimples Appear After Using Products That Contain AHA BHA?
Illustration: Big Pimples Appear After Using Products That Contain AHA BHA? imageproxy.themaven.net

I want to ask, I want to change the doctor’s cream, and start changing the skincare that contains bha pha aha, at first my face is normal but over time pimples appear big and big, want to stop using products that are aha bha pha but he said it was just a furging effect , just how come it’s getting worse day by day? What should i do next?

1 Answer:

Hello good morning Nm_Sari.


AHA (Alpha Hydroxy Acid), BHA (Beta Hydroxy Acid), and PHA (Polihydroxy Acid) are acidic chemicals that have their respective functions. AHAs are hydrophilic (binds to water) and can break the bonds between cells, making it easier to exfoliate (exfoliate) the skin. BHA is lipophilic (binds to fat) and keratolytic (destroys the keratin layer / horny layer on the skin) so that it can penetrate into the oil layer in the skin and clean the pores / follicles of the oil glands in the skin from dirt and dead skin cells. PHA has the same properties as AHA, but it causes less irritation, so it is safer to use on people who have sensitive skin types. These three substances when combined can be useful for treating acne problems if used properly.


Meanwhile, purging is a condition of worsening skin problems (usually in the form of new pimples) before finally showing an improvement in skin condition. Purging is a condition that often occurs when using facial treatments that contain AHA and BHA. These AHAs and BHAs will usually lift the pimples to the surface of the skin first in response to exfoliation. Purging for each person can vary in duration, usually is 3-4 weeks (according to the skin regeneration cycle).


The condition you are experiencing at this time can be a purging condition, but it can also be caused by other things such as the incompatibility of facial skin with facial treatments currently used (irritation or allergy), or due to withdrawal effects / reactions from using face creams. the previous one (especially if the face cream you used previously contained steroids and you stopped using it suddenly). If the condition you are experiencing is getting worse and lasts more than 1 month, then we suggest that you check with a dermatologist to make sure that your condition is normal because you are in a purging period, you are not suitable for facial treatments at this time, or because of previous use of face creams.


Meanwhile, what you can do at home while waiting for the doctor's appointment, include:

use sunscreen when using products that contain AHA, BHA, and PHA
avoid direct exposure to sunlight
drink lots of water 2-2.5 liters per day
enough rest
avoid greasy and high sugar foods
avoid stress


I hope this helps.


Greetings, dr. Denisa


: by

Related Question

Cold Allergy Pain, BB Down And Heartburn.?

Cold Allergy Pain, BB Down And Heartburn.?

(12 months ago)

, I ica aged 20 years, I have a cold and magh allergic disease, ulu ati also likes to ache if it hurts. I have cold allergies for 1 year I also take allergy medicine every day if I... Read more

Worm Transmission Mode?

Worm Transmission Mode?

(12 months ago)

..If a person is infected with intestinal worms then he takes dry food (crackers) in a container (jar) with his long hoofed hands … then there is a healthy person taking crac... Read more

How To Deal With Tinea Versicolor On The Face?

How To Deal With Tinea Versicolor On The Face?

(1 year ago)

Gini, so my fiancée was completely crushed on her face. Are Black Forms That Can Illangle With Sriti Ointment?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *